Index of transversally elliptic operators
From probability to geometry (II) - Volume in honor of the 60th birthday of Jean-Michel Bismut, Astérisque, no. 328 (2009), pp. 297-338.
@incollection{AST_2009__328__297_0,
     author = {Paradan, Paul-\'Emile and Vergne, Mich\`ele},
     title = {Index of transversally elliptic operators},
     booktitle = {From probability to geometry (II) - Volume in honor of the 60th birthday of Jean-Michel Bismut},
     editor = {Dai Xianzhe and L\'eandre R\'emi and Xiaonan Ma and Zhang Weiping},
     series = {Ast\'erisque},
     pages = {297--338},
     publisher = {Soci\'et\'e math\'ematique de France},
     number = {328},
     year = {2009},
     mrnumber = {2674881},
     zbl = {1209.19003},
     language = {en},
     url = {http://www.numdam.org/item/AST_2009__328__297_0/}
}
TY  - CHAP
AU  - Paradan, Paul-Émile
AU  - Vergne, Michèle
TI  - Index of transversally elliptic operators
BT  - From probability to geometry (II) - Volume in honor of the 60th birthday of Jean-Michel Bismut
AU  - Collectif
ED  - Dai Xianzhe
ED  - Léandre Rémi
ED  - Xiaonan Ma
ED  - Zhang Weiping
T3  - Astérisque
PY  - 2009
SP  - 297
EP  - 338
IS  - 328
PB  - Société mathématique de France
UR  - http://www.numdam.org/item/AST_2009__328__297_0/
LA  - en
ID  - AST_2009__328__297_0
ER  - 
%0 Book Section
%A Paradan, Paul-Émile
%A Vergne, Michèle
%T Index of transversally elliptic operators
%B From probability to geometry (II) - Volume in honor of the 60th birthday of Jean-Michel Bismut
%A Collectif
%E Dai Xianzhe
%E Léandre Rémi
%E Xiaonan Ma
%E Zhang Weiping
%S Astérisque
%D 2009
%P 297-338
%N 328
%I Société mathématique de France
%U http://www.numdam.org/item/AST_2009__328__297_0/
%G en
%F AST_2009__328__297_0
Paradan, Paul-Émile; Vergne, Michèle. Index of transversally elliptic operators, in From probability to geometry (II) - Volume in honor of the 60th birthday of Jean-Michel Bismut, Astérisque, no. 328 (2009), pp. 297-338. http://www.numdam.org/item/AST_2009__328__297_0/

[1] M. F. Atiyah - Elliptic operators and compact groups, Lecture Notes in Math., vol. 401, Springer, 1974. | MR | Zbl

[2] M. F. Atiyah & G. B. Segal - "The index of elliptic operators. II", Ann. of Math. 87 (1968), p. 531-545. | DOI | MR | Zbl

[3] M. F. Atiyah & I. M. Singer - "The index of elliptic operators. I", Ann. of Math. 87 (1968), p. 484-530. | DOI | MR | Zbl

[4] M. F. Atiyah & I. M. Singer, "The index of elliptic operators. III", Ann. of Math. 87 (1968), p. 546-604. | DOI | MR | Zbl

[5] M. F. Atiyah & I. M. Singer, "The index of elliptic operators. V", Ann. of Math. 93 (1971), p. 139-149. | DOI | MR | Zbl

[6] N. Berline, E. Getzler & M. Vergne - Heat kernels and Dirac operators, Grundlehren Text Editions, Springer, 2004. | MR | Zbl

[7] N. Berline & M. Vergne - "The Chern character of a transversally elliptic symbol and the equivariant index", Invent. Math. 124 (1996), p. 11-49. | DOI | MR | Zbl

[8] N. Berline & M. Vergne, "L'indice équivariant des opérateurs transversalement elliptiques", Invent. Math. 124 (1996), p. 51-101. | DOI | MR | Zbl

[9] J.-M. Bismut - "Localization formulas, superconnections, and the index theorem for families", Comm. Math. Phys. 103 (1986), p. 127-166. | DOI | MR | Zbl

[10] M. Duflo & M. Vergne - "Cohomologie équivariante et descente", Astérisque 215 (1993), p. 5-108. | MR

[11] S. Fitzpatrick - "An equivariant index formula in contact geometry", Math. Res. Let. 16 (2009), p. 375-391. | DOI | MR | Zbl

[12] S. Kumar & M. Vergne - "Equivariant cohomology with generalized coefficients", Astérisque 215 (1993), p. 109-204, Sur la cohomologie équivariante des variétés différentiables. | MR | Zbl

[13] V. Mathai & D. Quillen - "Superconnections, Thom classes, and equivariant differential forms", Topology 25 (1986), p. 85-110. | DOI | MR | Zbl

[14] P.-É. Paradan - "The moment map and equivariant cohomology with generalized coefficients", Topology 39 (2000), p. 401-444. | DOI | MR | Zbl

[15] P.-É. Paradan, "Localization of the Riemann-Roch character", J. Funct. Anal. 187 (2001), p. 442-509. | DOI | MR | Zbl

[16] P.-É. Paradan, " Spin c -quantization and the K-multiplicities of the discrete series", Ann. Sci. École Norm. Sup. 36 (2003), p. 805-845. | DOI | EuDML | Numdam | MR | Zbl

[17] P.-É. Paradan & M. Vergne - "Equivariant Chern characters with generalized coefficients", preprint arXiv:0801.2822.

[18] P.-É. Paradan & M. Vergne, "Equivariant relative Thom forms and Chern characters", preprint arXiv:0711.3898.

[19] D. Quillen - "Superconnections and the Chern character", Topology 24 (1985), p. 89-95. | DOI | MR | Zbl

[20] W. Rossmann - "Kirillov's character formula for reductive Lie groups", Invent. Math. 48 (1978), p. 207-220. | DOI | EuDML | MR | Zbl

[21] R. T. Seeley - "Eigenfunction expansions of analytic functions", Proc. Amer. Math. Soc. 21 (1969), p. 734-738. | DOI | MR | Zbl

[22] M. Vergne - "Applications of equivariant cohomology", in International Congress of Mathematicians. Vol. I, Eur. Math. Soc., Zürich, 2007, p. 635-664. | MR | Zbl